# SDR AU000316

- Difficulty date: March 13, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN SEAT LEGS DEFORMED AND CRACKED IN THE AREA OF ATTACHMENT TO THE MAIN SEAT TUBE.
